# SDR SWAA2022011704031

- Difficulty date: April 4, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselgae
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727 LBL 23 AFT PIT FWD WALL HAS CORROSION ON FRAME / REMOVED CORROSION AT AFT PIT STA 727 LBL 23 FRAME. IAW SRM 51-10-02-0G-0 ORIG T .051 LOSS OF .011. REMOVE T .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FRAME PN 144A9401 ATAG FY1077 IAW SRM 51-40-02 AND DWG 144A9401 REV E.
